Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Ryan L. Gunderson    :chronological  alphabetical  combined listing:

%% Papers Published   
@article{fds225241,
   Author = {D. Campos and R. Gunderson and S. Morey and C. Paulsen and T.
             Polstra},
   Title = {Depths and Cohen-Macaulay properties of path
             ideals},
   Journal = {Journal of Pure and Applied Algebra},
   Volume = {218},
   Number = {8},
   Pages = {1537–1543},
   Year = {2014},
   Month = {August},
   Key = {fds225241}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320